Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/6809
Title: NOTE ON AN UPPER BOUND PROPERTY OF SECOND DERIVATIVES OF ENERGY
Authors: DEB, BM
Issue Date: 1972
Publisher: ELSEVIER SCIENCE BV
Citation: CHEMICAL PHYSICS LETTERS, 17(1), 78-79
URI: http://dx.doi.org/10.1016/0009-2614(72)80329-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6809
http://hdl.handle.net/10054/6809
ISSN: 0009-2614
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.